# SDR CA981130020

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shroud
- Part number: 17500111
- Condition: Cracked
- Location: Carburetor Heat
- Part time: 4,548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARBURETOR HEAT SHROUD FOUND SLIPPED DOWN ON EXHAUST STACK.  PART OF UPPER CLAMP P/N AN7377W56 WAS MISSING.  SHROUD CRACKED IN FOUR PLACES.  SCREEN IN SHROUD PARTLY BURNED, LOOSE OR DISINTEGRATING.
